MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; VASCULAR GRAFT PROSTHESIS

INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; VASCULAR GRAFT PROSTHESIS
Model Number HEWAA2610080810/1
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 01/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the complaint device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.(b)(4).One retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso (b)(4).The test result indicated a value well within product specifications.(b)(4).No conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.
 
Event or Problem Description
During an aortic arch surgery performed on (b)(6) 2016, the graft was reported to bleed severely, which required the use of hemostatic drugs and supplies, and infusion of blood products.This led to a prolonged surgery.The graft remained implanted.No patient injury was reported.

Brand Name
INTERGARD WOVEN AORTIC ARCH
Common Device Name
VASCULAR GRAFT PROSTHESIS
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5403912
Report Number1640201-2016-00001
Device Sequence Number153161
Product Code DSY
UDI-Device Identifier00384401010746
UDI-Public00384401010746
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Report Date (Section B) 01/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/29/2020
Device Model NumberHEWAA2610080810/1
Device Catalogue NumberHEWAA2610080810/1
Device Lot Number15C19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;